# SDR UALA2010110504119

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 60,497 hours, 8,764 cycles
- Engine: Pwa PW4090
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT, RT BLEED WENT INOPERATIVE.  FOUND HPSOV ON NR 2 ENG BINDING, LUBRICATED.  PERFORMED OPERATIONAL CHECK WITH ENGINE RUNNING.  RT BLEED SYSTEM OPERATION OK.  WORK PERFORMED BY BAHMM. DUE NUMEROUS DELAYS.  PREVIOUS MAINTENANCE STATION HAD FOUND MANUAL OVERRIDE LEVER STUCK AND BINDING.  THIS MAY CAUSE INCORRECT OVER PRESSURE SIGNAL TO PRSOV CAUSING A CHRONIC PRSOV PROBLEM ON THIS ACFT.  HPSOV MUST BE REPLACED W-O DEVIATION.  REPLACED HPSOV IAW AMM, OPS CHECKS GOOD.
